The Moment Problem in the Space C... (S).
Monatshefte für Mathematik, Tome 97 (1984), pp. 47-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schauder's basis, moment problem, regular nonnegative Borel measure, locally compact Hausdorff space
@article{MOMA_1984__97_178161,
author = {Marek A. Kowalski and Zbigniew Sawon},
title = {The {Moment} {Problem} in the {Space} {C...} {(S).}},
journal = {Monatshefte f\"ur Mathematik},
pages = {47--54},
year = {1984},
volume = {97},
zbl = {0528.44006},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178161/}
}
Marek A. Kowalski; Zbigniew Sawon. The Moment Problem in the Space C... (S).. Monatshefte für Mathematik, Tome 97 (1984), pp. 47-54. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178161/